# SDR ASMF200406007

- Difficulty date: June 9, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,377 hours, 27,537 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Solenoid Valve
- Part number: 32049011
- Part serial: 215024
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 19,583 hours, 11,923 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, WATER WAS FOUND IN THE MIDDLE OF PASSENGERS CABIN CEILING. THE WATER LEAK WAS DETECTED BETWEEN CUSHIONS AND AIR CONDITIONING DUCT IN THE CEILING, THE EMERGENCY LOCATOR ANTENNA WAS SEALED IN THE STATIONS Y937 AND Y980 IN THE UPPER FUSELAGE. DURING OVERNIGHT SERVICE, AIR CONDITIONING DUCTS WERE CHECKED BY LEAKS IAW MM 21-20-00, PRESSURIZATION TEST WAS PERFORMED IAW MM 21-00-00, LT AND RT OVERRIDE ANTI ICE VALVES WERE REPLACED IAW MM 21-20-04, WATER SEPARATORS WERE REPLACED IAW MM 21-20-02 AND OVERRIDE ANTI ICE VALVES SENSITIVE LINES WERE REPLACED IAW MM 21-20-04, ALL CORRECT.
